# SDR ABXA9700925

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45728
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 99122433
- Condition: Cracked
- Location: Bs 786
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE UPPER CARGO BULKHEAD AT F/STA 786 LT WEB CRACKED.  REPAIRED IAW ABX REA D953-19255-MR.
